ArticleWorld journal of oncology2019
A Case of Pneumatosis Intestinalis With Pneumoperitoneum as a Potential Delayed Adverse Effect of Capecitabine.
Article in World journal of oncology, 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 13 citations in OpenAlex.
- The Challenge of Pneumatosis Intestinalis: A Contemporary Systematic Review.Journal of personalized medicine · 2024Review
- Review
- Capecitabine-Induced Enterocolitis.Cureus · 2022Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Ileitis and colitis are known complications of capecitabine when used in patients with gastrointestinal cancers. However, to our knowledge, pneumatosis intestinalis (PI) has not previously been reported with this medication. We present a patient with breast cancer, without any metastases to the gastrointestinal tract, who presented with persistent diarrhea 4 weeks after discontinuing adjuvant capecitabine, which was found to be due to PI. As she had no other risk factors or identifiable causes, her PI was attributed to a delayed reaction to capecitabine. This case highlights the need to consider PI earlier in the differential diagnosis in patients with breast cancer who present with unexplained diarrhea after recent discontinuation of capecitabine.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.